# SDR SWAA2022030144700

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 R/H FLOOR SHIELD IS CORRODED TOP AND BOTTOM SIDES AS MARKED / REMOVED AND REPLACED AFT CARGO PIT SHIELD R/H SIDE STA 767 TO 787 IAWE BOEING 737 SRM 51-40-02; BOEING DWSG 146A0081. REV A. TOOL AAR 1708 DUE 04-02-19
